# SDR REXA2022121902719

- Difficulty date: July 11, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177251
- Condition: Corroded
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP STEP PANEL FOUND 2 EA STIFFENING ANGLES TO BE CORRODED AND HAVE ELONGATED HOLES INSTALLED NEW SERVICEABLE 2 EA STIFFENING ANGLES IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01
